# SDR IXXA06SMN410S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER LOWER SKIN CORRODED FROM STATION XE29.812 TO STATION XE52.825.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN.  INSTALLED NEW SKIN IAW DC8 SRM 51-1-21, DC8 SRM 51-1-8 PG 17-18, DC8 SRM 55-2-0 PG 12, AND DC8 SRM 51-1-8B.
